# SDR SWIA202156283

- Difficulty date: January 15, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21L SPLICE AT FS333.00 CORRODED.   (C-CHECK) RO 2/13/2021   REMOVED AND INSTALLED NEW STRINGER SPLICE (P/N S105011175-1) ONTO STRINGER 21L AT FS333.00, REF BOMBARDIER DWG# SH670-31810 REV Y AND CRJ700 SRM 51-42-06-001-001 A01. RESTORED FINISH. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
